| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 61-64


T. Puttasontiphot
      Mann and Ishikawa iteration schemes for multivalued mappings in CAT(0) spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3005-3018.

M. Mamat, N. Tofany, A. Kartono
      Numerical analysis of heat conduction and phase transformation in laser transformation hardening: Influences of heating duration and laser beam intensity
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3019-3033.

M. A. Akinlar, R. N. Ibragimov
      Computational frameworks for image enhancement
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3035-3042.

R. B. Paris
      Asymptotics of integrals of Hermite polynomials
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3043-3056.

A. Soliman, E. A. Amin, A. A. Abd-El Aziz
      Estimation and prediction from inverse Rayleigh distribution based on lower record values
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3057-3066.

Z. Rezaei Ghahroodi, M. Ganjali, I. Kazemi
      Models for longitudinal analysis of binary response data for identifying the effects of different treatments on insomnia
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3067-3082.

J. Bondarenko
      Sequential procedure for testing hypothesis about mean of latent Gaussian process
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3083-3093.

T. H. M. Abou-El-Enien, O. M. Saad
      On the solution of a special type of large scale linear fractional multiple objective programming problems with uncertain data
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3095-3105.

H. Nikoomaram, F. Hosseinzadeh Lotfi, J. Jassbi, M. R. Shahriari
      New mathematical model for time cost trade-off problem with budget limitation based on time value of money
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3107-3119.

J. Jassbi, P. Makvandi
      Route selection based on soft MODM framework in transportation of hazardous materials
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3121-3132.

P. Vyas, A. Ranjan
      Dissipative MHD boundary-layer flow in a porous medium over a sheet stretching nonlinearly in the presence of radiation
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3133-3142.

J. Beck, D. Nemir, V. Kreinovich
      Minimum description length (MDL) principle as a possible approach to arc detection
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3143-3152.

O. Ochoa, M. Ceberio, V. Kreinovich
      How to describe spatial resolution: An approach similar to the central limit theorem
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3153-3160.

O. Kosheleva
      Geometric approach to error-less counting
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3161-3170.

O. Kosheleva
      Paradox of the Jabulani soccer ball: Is determinism better for scoring?
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3171-3174.

M. Y. M. Alzoubi
      Stability and bifurcation in a system of integro-difference equations model
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3175-3188.

K. Hlavackova-Schindler
      A new lower bound for the minimal singular value for real non-singular matrices by a matrix norm and determinant
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3189-3193.

K. Hlavackova-Schindler
      Three bounds on the minimal singular value: A comparison
      Appl. Math. Sci., Vol. 4, 2010, no. 61-64, 3195-3199.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |